None found.

  • Size

    16 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    4116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: calcium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if blister unit is broken or torn. Misc: Diphenhydramine HCl. Helps you fall asleep. Non habit-forming. Does not contain pain reliever. Quality guaranteed. Compare to Simply Sleep Nighttime Sleep Aid active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Simply Sleep Nighttime Sleep Aid). Gluten free. Convenient reclosing tab. Questions: www.topcarebrand.com. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800044135

    SKU/UPC

    3680004413

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 ct

    Description

    Unisom® SleepGels®. Non-habit forming. Diphenhydramine HCl softgels, 50 mg. #1 pharmacist recommended ingredient*. Nighttime sleep-aid. One softgel per dose. This product contains diphenhydramine HCl. Unisom SleepTabs® tablets contain doxylamine succinate. Use: For relief of occasional sleeplessness. Chattem®. www.unisom.com. A Sanofi Company. ©2014.

    Identifier

    00041167006108

    SKU/UPC

    4116700610

    Manufacturer

    Chattem, Inc.

    Brand

    Unisom
  • Size

    12 z

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Sleep soundly. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Diphenhydramine HCl. Non-habit forming. New easier to open package. From the makers of NyQuil. Not for treating cold or flu. See warnings. Questions or comments? 1-877-881-5813. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900013995

    SKU/UPC

    32390001399

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    10 count

    Description

    Breathe better. Sleep better. 50% stronger to breathe even better. Instantly relieves nasal congestion. Drug free. Built with an extra spring-like band to help you breathe even better. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breatheright.com. Questions or comments? Call toll-free 1-800-858-6673 (English/Spanish) weekdays. One size designed for adult noses. Please recycle this carton.

    Identifier

    00757145102501

    SKU/UPC

    75714510250

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    6z

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCL, 25 mg. Pain reliever/nighttime sleep aid. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (capsule shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Germany.

    Identifier

    00325866553072

    SKU/UPC

    32586655307

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    6oz

    Description

    Other Information: Each 30 ml Contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Alcohol free. Non-habit forming. Not for treating cold or flu. From the makers of Vicks NyQuil. www.ZzzQuil.com.

    Identifier

    00323900038554

    SKU/UPC

    32390003855

    Manufacturer

    P & G

    Brand

    Vicks